MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC STEALTHSTATION; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Model Number 9734734
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation system.It was reported the site had a defective tracker.This issue was noted outside of a procedure, and there was no patient involvement.
 
Additional Manufacturer Narrative
The tracker 9734734 navlock universal green (lot# 171115) was returned and analysis found physical damage.Both side tabs were broken off at the tip.Otherwise, with markers attached and fully seated, the tracker returned a good geometry error.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received stating the defective tracker was not able to verify.

Brand Name
STEALTHSTATION
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8247766
Report Number1723170-2019-00248
Device Sequence Number11245091
Product Code OLO
UDI-Device Identifier00643169101968
UDI-Public00643169101968
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K124004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number9734734
Device Catalogue Number9734734
Device Lot Number171115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer02/21/2019
05/29/2019
Initial Report FDA Received Date01/15/2019
Supplement Report FDA Received Date03/21/2019
05/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1